question-icon

What causes delay in menstruation after taking Unwanted 72?

default
Posted on Sat, 28 May 2016
Question: I had sex with my gf and her first period is 2 days late and second period after10 days not come after taken unwanted 72 is there chance of pregnancy
doctor
Answered by Dr. Manisha Jain (54 minutes later)
Brief Answer:
No chance of pregnancy

Detailed Answer:
Hello. Welcome to Health Care Magic. Thanks for writing in to us with your health query. Emergency contraception pills can cause derangement in period schedule. Since your girl friend has got her period after sex than there is no chance of pregnancy. Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delay in menstruation after taking Unwanted 72?

Brief Answer: No chance of pregnancy Detailed Answer: Hello. Welcome to Health Care Magic. Thanks for writing in to us with your health query. Emergency contraception pills can cause derangement in period schedule. Since your girl friend has got her period after sex than there is no chance of pregnancy. Regards Dr Manisha Jain.